# SDR HALA0700128

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 16,800 hours, 3,240 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472565
- Part serial: 0711
- Condition: Unknown
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RCVD EICAS ADVISORY MSG "L ENG FIRE LOOP".  REMOVED AND REPLACED NR 1 ENG FIRE LOOP PER AMM 26-11-02 (UPPER AFT).  OPS CHK OK.  NO MESSAGE NOTED.
